MathSciNet Relay Station
MathSciNet bibliographic data
MR702954 14H10 (14D20 14D22)
Knudsen, Finn F. The projectivity of the moduli space of stable curves. III. The line bundles on $M\sb{g,n}$, and a proof of the projectivity of $\overline M\sb{g,n}$ in characteristic $0$. Math. Scand. 52 (1983), no. 2, 200–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement